# SDR DHL99804001

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Engine: Ge CFM562C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FLAMED OUT 200 MILES FROM JFK, TRIED RESTART AT FL 310 AND AT FL 180.  NOTICED FUEL PRESSURE AT 50 PSI .  ON RESTART ATTEMPT, NR 4 N1 DID NOT ACHIEVE FLIGHT IDLE.  N1- 23 PERCENT, EGT 238 , F/F 600PPH.  ACCOMPLISHED NR 4 MAIN FUEL TANK NEGATIVE PRESSURE CHECK.  REMOVED AND REPLACED MAIN FUEL FILTER AS PRECAUTION.  RAN ENGINE, OPS CHECK NORMAL.
